A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 820-826 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2006_42_6_a10,
     author = {F. E. Lomovtsev},
     title = {A generalization of the {Lions} theory for first-order evolution differential equations with smooth operator coefficients: {II}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {820--826},
     year = {2006},
     volume = {42},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a10/}
}
TY  - JOUR
AU  - F. E. Lomovtsev
TI  - A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II
JO  - Differencialʹnye uravneniâ
PY  - 2006
SP  - 820
EP  - 826
VL  - 42
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_2006_42_6_a10/
LA  - ru
ID  - DE_2006_42_6_a10
ER  - 
%0 Journal Article
%A F. E. Lomovtsev
%T A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II
%J Differencialʹnye uravneniâ
%D 2006
%P 820-826
%V 42
%N 6
%U http://geodesic.mathdoc.fr/item/DE_2006_42_6_a10/
%G ru
%F DE_2006_42_6_a10
F. E. Lomovtsev. A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 820-826. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a10/